The Effect Of Using Whitening Cream.?
Hello wr.wb, sorry, I want to ask you recently, I dared to use a theraskin night cream that I bought at the olshop, after a few days of using, there is no exfoliation on my face until now, it is not too much like the beginning, and lately my face appears small red spots but not itchy. is that okay? Thank you
Walaikumsalaam wr. wb.
Hello, good afternoon Kimaraugi ...
Exfoliation of facial skin after the use of facial creams can indeed occur if the cream contains exfolian substances (skin exfoliants), such as glycolic acid, salicylic acid, lactic acid, retinol (including retinoid dung), and so on. This exfoliant is generally used to help remove dead skin cells from the face so that it can help brighten facial skin. Usually exfoliation that occurs after the use of creams that contain exfoliians is not too great because the levels of exfoliants are still relatively minimal.
The face cream you mentioned, one of its compositions is retinoids. This substance is an exfoliant, so mild exfoliation after using this cream can indeed occur. Apart from the exfoliant content, exfoliation after the use of facial creams can occur due to skin irritation, sensitive skin, fake cream products, and so on. The appearance of red spots on the face can occur due to severe exfoliation so that the blood vessels located under the surface of the skin become exposed to form a picture of red spots.
We recommend that you check yourself directly to a dermatologist to ensure the condition that you are experiencing at this time, especially if the peeling is more intense and more red spots, accompanied by itching or burning. In addition, please note that the condition of each person's facial skin is different and cannot be generalized, so the use of face cream should be adjusted to the condition of your skin based on examination by a doctor. Meanwhile, what you can do include: use a sunscreen cream containing SPF about 30 minutes before traveling, avoid washing your face with hot water, avoid direct exposure to sunlight,
That's all, hope you can help, huh ...